I have had an upper respiratory (bronchial) infection and have been taking albuterol and prednisone inhalers for 1 week. My sputum has suddely turned very salty. This has happened in the past respiratory infections too. I have a history of bronchial asthma with flus and colds and have had pneumonia in the past. Does the change to extremely salty taste in my sputum indicate any medical information?
My white frothy sputum turned salty today (7 days after my 103 fever). I'm on asmanex and abuterol year round. I've noticed this when recovering from previous URI's and bronchitis. Maybe its normal for some people.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.